Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A ring which is a domain locally but not globally


Author: Moshe Roitman
Journal: Proc. Amer. Math. Soc. 93 (1985), 409-410
MSC: Primary 13B30
DOI: https://doi.org/10.1090/S0002-9939-1985-0773990-7
MathSciNet review: 773990
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present here a connected commutative ring $ R$ which is not a domain, but $ {R_P}$ is a domain for any prime ideal $ P$ of $ R$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B30

Retrieve articles in all journals with MSC: 13B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0773990-7
Article copyright: © Copyright 1985 American Mathematical Society